MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number FX811B3B4AMABB
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided in the final report.
 
Event or Problem Description
Arjo became aware that the patient fell out of the citadel plus bed frame.No injury was reported.
 
Additional Manufacturer Narrative
The arjo service technician visited the facility and found that the auto compensate function was enabled.As a result, a patient weight was not set, and the varizone threshold could not be configured, which prevented the system from activating.After the technician disabled the auto compensate function and set the patient weight, the varizone functioned properly.No device malfunction was identified.The citadel plus bed frame instruction for use (ifu, 831.374 rev.14) informs how to set the varizone.It should be noted, that the varizone patient movement / exit detection system detects patient¿s movements, but it will not restrain the patient from leaving the bed.The ifu includes below information on how to minimize the risk of patient falls: ¿to minimize risk of falls or injury, the bed should always be in lowest practical position when the patient is unattended.¿ it is unknown what was the height of the bed.¿caregiver should always aid patient in exiting the bed.Make sure a capable patient knows how to get out of bed safely (and, if necessary, how to release the side rails) in case of fire or other emergency.¿ "whether and how to use side rails or restraints is a decision that should be based on each patient's needs and should be made by the patient and the patient's family, physician and caregivers, with facility protocols in mind.Caregivers should assess risks and benefits of side rail/restraint use (including entrapment and patient falls from bed) in conjunction with individual patient needs and should discuss use or non-use with patient and/or family." it is unknown whether the side rails were raised at the time of the event.To sum up, the varizone detects patient¿s movements but it will not restrain the patient from leaving the bed.The reason why the patient exited the bed remains unknown.As the nurse reported that the patient was restless and an alarm was applied as a precaution, the patient's condition cannot be excluded as a potential cause.Arjo device did not fail to meet its specification since no malfunction was found.The device was in use by a patient at that time.The complaint was assessed as reportable due to the allegation that the patient fell out of the bed.No injury was sustained.
 
Event or Problem Description
Arjo became aware that the patient fell out of the citadel plus bed frame.Moreover, the nurse reported that the patient was restless and an alarm was applied as a precaution due to potential patient movement; however, the system was not functioning.The term ¿generic alarm¿ used by the nurse referred to the varizone (patient movement / exit detection system).No injuries were sustained.

Brand Name
CITADEL PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24813301
Report Number3007420694-2026-00053
Device Sequence Number9555950
Product Code FNL
UDI-Device Identifier05055982756532
UDI-Public(01)05055982756532(11)180921
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown